Potential flow for a steady jet in a wedge

Cooker, M.J. (1999) Potential flow for a steady jet in a wedge. Quarterly Journal of Mechanics and Applied Mathematics, 52 (1). pp. 127-140. ISSN 0033-5614

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 10 Mar 2011 12:53
Last Modified: 21 Apr 2020 21:21
URI: https://ueaeprints.uea.ac.uk/id/eprint/19876
DOI: 10.1093/qjmam/52.1.127

Actions (login required)

View Item View Item